# SDR CALA2018010500033

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 50,274 hours, 21,828 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505068
- Part serial: 0408
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE KEPT ACCELERATING ON START. TRIED A RESTART. NO LUCK.   SHUTDOWN THE ENGINE EACH TIME.  REMOVED AND REPLACED THE NR 2 ENGINE EEC IAW AMM 73-22-34.  FADEC OPS CHECKED NORMAL. ENGINE IDLE RUN NORMAL.  NO DEFECTS NOTED.  PERFORMED A NR 2 ENGINE START,  ENGINE DID NOT ACCELERATE PAST IDLE EITHER TIME.
